Franchi, Bruno; Lanconelli, Ermanno
Hölder regularity theorem for a class of linear nonuniformly elliptic operators with measurable coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 10 (1983) no. 4 , p. 523-541
Zbl 0552.35032 | MR 753153 | 11 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1983_4_10_4_523_0

Bibliographie

[1] N. Burger, Espace des fonctions à variation moyenne bornée sur un espace de nature homogène, C. R. Acad. Sci. Paris Sér. A, 236 (1978), pp. 139-142. MR 467176 | Zbl 0368.46037

[2] H. Busemann, The Geometry of Geodesics, Academic Press, New York, 1955. MR 75623 | Zbl 0112.37002

[3] R.R. Coifman - G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Springer, Berlin - Heidelberg - New York, 1971. MR 499948 | Zbl 0224.43006

[4] R.R. Coifman - G. Weiss, Extensions of Hardy Spaces and Their Use in Analysis, Bull. Amer. Math. Soc., 83 (1977), pp. 569-645. MR 447954 | Zbl 0358.30023

[5] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 3 (3) (1957), pp. 25-43. MR 93649 | Zbl 0084.31901

[6] E.B. Fabes - C.E. Kenig - R.P. Serapioni, The Local Regularity of Solutions of Degenerate Elliptic Equations, Comm. Partial Differential Equations 7 (1) (1982), pp. 77-116. MR 643158 | Zbl 0498.35042

[7] C. Fefferman - D. Phong, Subelliptic Eigenvalue Problems, Preprint 1981. MR 730094

[8] B. Franchi - E. Lanconelli, De Giorgi's Theorem for a Class of Strongly Degenerate Elliptic Equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 72 (8) (1982), pp. 273-277. MR 728257 | Zbl 0543.35041

[9] B. Franchi - E. Lanconelli, Une métrique associée à une classe d'opérateurs elliptiques dégénérés, Proceedings of the meeting «Linear Partial and Pseudo Differential Operators », Torino (1982), Rend. Sem. Mat. Univ. e Politec. Torino, to appear. MR 728257 | Zbl 0553.35033

[10] B. Franchi - E. Lanconelli, An Embedding Theorem for Sobolev Spaces Related to Non-Smooth Vector Fields and Harnack Inequality, to appear. Zbl 0589.46023

[11] Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin - Heidelberg - New York, 1977. MR 473443 | Zbl 0361.35003

[12] L. Hörmander, Hypoelliptic Second-Order Differential Equations, Acta Math. 119 (1967), pp. 147-171. MR 222474 | Zbl 0156.10701

[13] I.M. Kolodii, Qualitative Properties of the Generalized Solutions of Degenerate Elliptic Equations, Ukrain. Math. Z., 27 (1975), pp. 320-328 = Ukrainian Math. J., 27 (1975), pp. 256-263. MR 412576 | Zbl 0337.35009

[14] S.N. Kruzkov, Certain Properties of Solutions to Elliptic Equations, Dokl. Akad. Nauk SSSR, 150 (1963), pp. 470-473 = Soviet Math. Dokl., 4 (1963), pp. 686-690. MR 150442 | Zbl 0148.35701

[15] J. Moser, A New Proof of De Giorgi's Theorem Concerning the Regularity Probem for Elliptic Differential Equations, Comm. Pure Appl. Math., 13 (1960), pp. 457-468. MR 170091 | Zbl 0111.09301

[16] M.K.V. Murthy - G. Stampacchia, Boundary Value Problems for Some Degenerate-Elliptic Operators, Ann. Mat. Pura Appl., 80 (4) (1968), pp. 1-122. MR 249828 | Zbl 0185.19201

[17] J. Nash, Continuity of Solutions of Parabolic and Elliptic Equations, Amer. J. Math., 80 (1958), pp. 931-954. MR 100158 | Zbl 0096.06902

[18] N.S. Trudinger, Linear Elliptic Operators with Measurable Coefficients, Ann. Scuola Norm. Sup. Pisa, (3) 27 (1973), pp. 265-308. Numdam | MR 369884 | Zbl 0279.35025